Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

Deficient values of entire functions and their derivatives


Authors: David Drasin, Guang Hou Zhang, Lo Yang and Allen Weitsman
Journal: Proc. Amer. Math. Soc. 82 (1981), 607-612
MSC: Primary 30D35
DOI: https://doi.org/10.1090/S0002-9939-1981-0614887-9
MathSciNet review: 614887
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ f(z)$ be entire and of finite order, $ {f^{(n)}}$ be the $ n$th derivative, and $ {\Delta _n}(f) = \Sigma \delta (a,{f^{(n)}})$, the sum of all deficient values of $ {f^{(n)}}$. The authors show that $ {\Delta _n}(f)$ can be strictly increasing.


References [Enhancements On Off] (What's this?)

  • [1] N. U. Arakeljan, Entire functions of finite order with an infinite set of deficient values, Dokl. Akad. Nauk SSSR 170 (1966), 999–1002 (Russian). MR 0206286
  • [2] Wolfgang H. J. Fuchs, Théorie de l’approximation des fonctions d’une variable complexe, Séminaire de Mathématiques Supérieures, No. 26 (Été, 1967), Les Presses de l’Université de Montréal, Montreal, Que., 1968 (French). MR 0261010
  • [3] A. A. Gol′dberg and I. V. Ostrovskiĭ, \cyr Raspredelenie znacheniĭ meromorfnykh funktsiĭ, Izdat. “Nauka”, Moscow, 1970 (Russian). MR 0280720
  • [4] W. K. Hayman, Meromorphic functions, Oxford Mathematical Monographs, Clarendon Press, Oxford, 1964. MR 0164038
  • [5] S. N. Mergelyan, Uniform approximations to functions of a complex variable, Uspehi Mat. Nauk 7 (1952), no. 2 (48), 31-122; English transl., Amer. Math. Soc. Transl. 101 (1954), 1-99.
  • [6] S. N. Mergelyan, On completeness of systems of analytic functions, Uspehi Matem. Nauk (N.S.) 8 (1953), no. 4(56), 3–63 (Russian). MR 0058698
  • [7] Sanford S. Miller (ed.), Complex analysis, Marcel Dekker, Inc., New York-Basel, 1978. Lecture Notes in Pure and Applied Mathematics, Vol. 36. MR 0466497
  • [8] Lo Yang and Guang Hou Zhang, Deficient values and asymptotic values of entire functions, Sci. Sinica Special Issue II on Math. (1979), 190–203. MR 576357

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30D35

Retrieve articles in all journals with MSC: 30D35


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1981-0614887-9
Article copyright: © Copyright 1981 American Mathematical Society